# SDR COMA0760368

- Difficulty date: May 6, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 32,738 hours, 30,321 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Part serial: 134
- Condition: Faulty
- Location: E&E Bay
- Part time: 27,651 hours, 24,603 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5468 - AFTER LANDING SELECTED FLAPS TO 20 DEGREES, FAILED AT 27 DEGREES.  REPLACED FECU.  NO FURTHER DEFECTS.
